Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 292, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Oct 13, 2011, 7:45 PM EDT for 9 counties in South Carolina. It was in force for 75 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2011, 7:45 PM EDT (23:45 UTC)
- Expired
- Oct 13, 2011, 9:00 PM EDT
- In force
- 75 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
Counties Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Fairfield County, SC, Kershaw County, SC, Lancaster County, SC, Lee County, SC, Richland County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 74 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 8:00 PM EDT | TSTM WND DMG | Camden, SC | BLACK RIVER ELECTRIC CO-OP REPORTED TREES ON POWERLINES IN THE CAMDEN AREA. |
| Oct 13, 8:05 PM EDT | TSTM WND DMG | 4 W Oakland, SC | BLACK RIVER ELECTRIC CO-OP REPORTED TREES ON POWERLINES IN THE ALSTON ROAD AREA. |
| Oct 13, 8:30 PM EDT | TSTM WND DMG | 3 N Paxville, SC | BLACK RIVER ELECTRIC CO-OP REPORTED TREES ON POWERLINES IN THE STOKES AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 11.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
761
WUUS52 KCAE 132345
SVRCAE
SCC017-025-027-039-055-057-061-079-085-140100-
/O.NEW.KCAE.SV.W.0292.111013T2345Z-111014T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
745 PM EDT THU OCT 13 2011
THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CHESTERFIELD COUNTY IN CENTRAL SOUTH CAROLINA
EASTERN FAIRFIELD COUNTY IN CENTRAL SOUTH CAROLINA
KERSHAW COUNTY IN CENTRAL SOUTH CAROLINA
SOUTHEASTERN LANCASTER COUNTY IN CENTRAL SOUTH CAROLINA
LEE COUNTY IN CENTRAL SOUTH CAROLINA
EASTERN RICHLAND COUNTY IN CENTRAL SOUTH CAROLINA
EASTERN CALHOUN COUNTY IN CENTRAL SOUTH CAROLINA
SUMTER COUNTY IN CENTRAL SOUTH CAROLINA
NORTHERN CLARENDON COUNTY IN CENTRAL SOUTH CAROLINA
* UNTIL 900 PM EDT
* AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS BLYTHEWOOD...TO EASTOVER TO
ST MATTHEWS. MOVEMENT WAS EASTWARD NEAR 40 MPH. SOME OF THE
THUNDERSTORMS LIKELY CONTAINED WIND GUSTS OR 40 TO 60 MPH.
* SOME COMMUNITIES IN THE WARNING AREA INCLUDE SUMTER...ST.
MATTHEWS...SOUTH SUMTER...MULBERRY...LUGOFF...KERSHAW...
CAMDEN...AND BISHOPVILLE.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3
3...6 7 7 2.
LAT...LON 3375 7999 3357 8075 3362 8088 3365 8088
3375 8065 3404 8072 3417 8089 3439 8095
3463 8041 3441 8020 3436 8028 3433 8023
3437 8017 3423 8011 3415 8015 3400 7990
3394 7997 3389 7994 3389 7989 3387 7988
TIME...MOT...LOC 2344Z 229DEG 55KT 3426 8077 3402 8058
3374 8061
$$2 follow-up statements
618
WWUS52 KCAE 140023
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
823 PM EDT THU OCT 13 2011
SCC039-079-140031-
/O.CAN.KCAE.SV.W.0292.000000T0000Z-111014T0100Z/
FAIRFIELD SC-RICHLAND SC-
823 PM EDT THU OCT 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR RICHLAND AND FAIRFIELD
COUNTIES IS CANCELLED...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
LAT...LON 3375 7999 3359 8067 3369 8063 3373 8058
3378 8058 3409 8044 3427 8054 3448 8074
3463 8041 3441 8020 3436 8028 3433 8023
3437 8017 3423 8011 3415 8015 3400 7990
3394 7997 3389 7994 3389 7989 3387 7988
TIME...MOT...LOC 0021Z 229DEG 55KT 3463 8025 3439 8006
3411 8010
$$
SCC017-025-027-055-057-061-085-140100-
/O.CON.KCAE.SV.W.0292.000000T0000Z-111014T0100Z/
CHESTERFIELD SC-KERSHAW SC-LANCASTER SC-LEE SC-CALHOUN SC-SUMTER SC-
CLARENDON SC-
823 PM EDT THU OCT 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR CLARENDON...SUMTER...CALHOUN...LEE...LANCASTER...KERSHAW AND
CHESTERFIELD COUNTIES...
AT 821 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM KERSHAW TO SUMTER
TO PINEWOOD. MOVEMENT WAS EAST-NORTHEASTWARD NEAR 45 MPH.
SOME OF THE THUNDERSTORMS WITHIN THE LINE LIKELY CONTAINED WIND
GUSTS OF 40 TO 60 MPH.
REPORT LARGE HAIL OR DAMAGING WINDS TO YOUR COUNTY SHERIFF...
OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
LAT...LON 3375 7999 3359 8067 3369 8063 3373 8058
3378 8058 3409 8044 3427 8054 3448 8074
3463 8041 3441 8020 3436 8028 3433 8023
3437 8017 3423 8011 3415 8015 3400 7990
3394 7997 3389 7994 3389 7989 3387 7988
TIME...MOT...LOC 0021Z 229DEG 55KT 3463 8025 3439 8006
3411 8010
$$758
WWUS52 KCAE 140047
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
847 PM EDT THU OCT 13 2011
SCC017-057-140055-
/O.CAN.KCAE.SV.W.0292.000000T0000Z-111014T0100Z/
LANCASTER SC-CALHOUN SC-
847 PM EDT THU OCT 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR CALHOUN AND LANCASTER COUNTIES
IS CANCELLED...
REPORT LARGE HAIL OR DAMAGING WINDS TO YOUR COUNTY SHERIFF...
OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
LAT...LON 3375 7999 3362 8054 3368 8057 3375 8052
3413 8021 3436 8033 3456 8055 3461 8041
3463 8041 3441 8020 3436 8028 3433 8023
3436 8017 3423 8011 3415 8015 3400 7990
3394 7997 3389 7994 3389 7989 3387 7988
TIME...MOT...LOC 0045Z 229DEG 55KT 3487 7991 3463 7972
3435 7977
$$
SCC025-027-055-061-085-140100-
/O.CON.KCAE.SV.W.0292.000000T0000Z-111014T0100Z/
CHESTERFIELD SC-KERSHAW SC-LEE SC-SUMTER SC-CLARENDON SC-
847 PM EDT THU OCT 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR CLARENDON...SUMTER...LEE...KERSHAW AND CHESTERFIELD COUNTIES...
AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM NEAR
MCBEE TO BISHOPVILLE TO MAYESVILLE. MOVEMENT WAS EASTWARD NEAR 45 MPH.
A FEW OF THE THUNDERSTORMS ALONG THE LINE LIKELY CONTAINED WIND
GUSTS OF 40 TO 60 MPH.
REPORT LARGE HAIL OR DAMAGING WINDS TO YOUR COUNTY SHERIFF...
OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
LAT...LON 3375 7999 3362 8054 3368 8057 3375 8052
3413 8021 3436 8033 3456 8055 3461 8041
3463 8041 3441 8020 3436 8028 3433 8023
3436 8017 3423 8011 3415 8015 3400 7990
3394 7997 3389 7994 3389 7989 3387 7988
TIME...MOT...LOC 0045Z 229DEG 55KT 3487 7991 3463 7972
3435 7977
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 4:22 PM EDT, 3 hours 23 minutes earlier.
Area forecast discussion, Oct 13, 4:22 PM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 422 PM EDT THU OCT 13 2011 .SYNOPSIS... A COLD FRONT WILL MOVE THROUGH THE FORECAST AREA TONIGHT WITH A CHANCE FOR SHOWERS AND THUNDERSTORMS. HIGH PRESSURE AND DRIER AIR WILL BUILD INTO THE AREA FRIDAY AND SATURDAY WITH PLENTY OF SUNSHINE. DRY WEATHER WILL CONTINUE INTO EARLY NEXT WEEK THEN ANOTHER FRONT COULD BRING THE CHANCE FOR THUNDERSTORMS DURING THE MIDDLE OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... RADAR TRENDS SHOW SHOWERS AND THUNDERSTORMS WILL AFFECT MUCH OF THE FORECAST AREA DURING THE EVENING. THE STORMS WERE FAST MOVING. THIS MOVEMENT WITH WEAK INSTABILITY SUPPORT STRONG WIND GUSTS WITH SOME OF THE THUNDERSTORMS. CONVERGENCE AHEAD OF THE COLD FRONT AND LIFT ASSOCIATED WITH A NEGATIVE TILT UPPER-LEVEL TROUGH WERE SUPPORTING THE SHOWERS. THIS SUPPORT WILL SHIFT EAST OF THE FORECAST AREA LATE TONIGHT. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT HIGH PRESSURE WILL BUILD IN FRIDAY AND SATURDAY BEHIND TONIGHTS COLD FRONT. GUSTY WINDS ARE EXPECTED BEHIND THE COLD FRONT ON FRIDAY. NAM BUFKIT INDICATES 20 TO 25 MPH SURFACE GUSTS POSSIBLE TO MIX DOWN FROM 30 TO 50 MPH WINDS ALOFT. WINDS MAY GUST HIGHER ACROSS AREA LAKES AND WILL BE MONITORED FOR POSSIBLE LAKE WIND ADVISORY TO BE ISSUED FOR TOMORROW. HIGH TEMPERATURES FRIDAY AND SATURDAY ARE EXPECTED TO BE 5-10 DEGREES ABOVE NORMAL REACHING THE UPPER 70S TO LOW 80S UNDER SUNNY SKIES. DEWPOINT TEMPS WILL LOWER INTO THE 40S FRIDAY AND SATURDAY SO OVERNIGHT TEMPS WILL RANGE 10 TO 15 DEGREES BELOW NORMAL. && .LONG TERM /SUNDAY THROUGH THURSDAY/... THE BEGINNING OF THE EXTENDED FORECAST FEATURES GENERALLY ZONAL FLOW ALOFT AND HIGH PRESSURE AT THE SURFACE...RESULTING IN CONTINUED DRY WEATHER AND SEASONABLE TEMPERATURES. UPPER-LEVEL RIDGING ALONG THE WEST COAST AND INTER-MOUNTAIN WEST BY TUESDAY RESULTS IN DOWNSTREAM TROUGHING OVER THE MIDDLE PART OF THE COUNTRY. THE GFS/ECMWF ARE IN GENERAL AGREEMENT WITH THIS SCENARIO BUT DIFFER ON TIMING AND DEPTH OF THE TROUGH AS IT PUSHES INTO THE FORECAST AREA. 12Z GFS NOW A LITTLE FASTER AND DEEPER/FARTHER SOUTH WITH THE CLOSED UPPER TROUGH THAN 00Z EURO MODEL. WITH MODELS REMAINING IN RELATIVE AGREEMENT HAVE INCREASED POPS TO CHANCE FOR THUNDERSTORMS. SURFACE MOISTURE WILL INCREASE MONDAY AND TUESDAY AS A SOUTHERLY FLOW DEVELOPS. IF THE UPPER TROUGH DOES IN FACT AMPLIFY AS SUGGESTED BY THE MODELS A STRONG COLD FRONT WILL MOVE ACROSS THE SOUTH EAST US MID NEXT WEEK. MODELS/HPC GUIDANCE INDICATE A COLD/DRY AIRMASS WILL FILTER IN BEHIND THE FRONT FOR THURSDAY. HIGHS MAY ONLY REACH INTO THE 60S THURSDAY. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... MOSTLY CLOUDY SKIES CURRENTLY IN PLACE...WITH LITTLE RETURNS ON RADAR. CIGS CONTINUING TO GRADUALLY TREND HIGHER WITH DIURNAL HEATING. FRONT AND UPPER ENERGY TO MOVE THROUGH THIS EVENING AND PROVIDE A SHOWER CHANCE...ALONG WITH A SLIGHT CHANCE OF THUNDER. FOR NOW...WILL CONTINUE TO HANDLE PRECIP CHANCE WITH VCSH...AND INCLUDE A CB CLOUD GROUP FOR THIS EVENING. CURRENTLY WATCHING A BATCH OF SHOWERS AND A FEW THUNDERSTORMS MOVING RAPIDLY EAST INTO WEST CENTRAL GA. IF THIS ACTIVITY HOLDS TOGETHER...IT APPEARS IT WOULD REACH DNL/AGS AROUND 23Z. WILL AMEND A LITTLE LATER IF/WHEN CONFIDENCE OF PRECIP AFFECTING TAF SITES WARRANTS. EXPECT CLEARING TO TAKE PLACE LATE TONIGHT OR EARLY FRIDAY. BREEZY CONDITIONS MAY DEVELOP FRIDAY. EXTENDED AVIATION OUTLOOK...NO SIGNIFICANT IMPACTS TO AVIATION EXPECTED THROUGH MONDAY. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...NONE. GA...NONE. &&
Hazardous weather outlook, Oct 13, 4:56 PM EDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 456 PM EDT THU OCT 13 2011 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-142100- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 456 PM EDT THU OCT 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON AND EVENING COULD POSSIBLY CONTAIN DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WEST WINDS WILL INCREASE TO AROUND 20 KNOTS FRIDAY WITH GUSTS UP TO 25 KNOTS. A LAKE WIND ADVISORY MAY BE NEEDED FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
In the hours before
Local storm report, Oct 13, 6:54 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
654 PM EDT THU OCT 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG 6 W TROY 33.99N 82.40W
10/13/2011 MCCORMICK SC EMERGENCY MNGR
TREES DOWN ON POWERLINES.
0545 PM TSTM WND DMG 11 N EVANS 33.67N 82.18W
10/13/2011 MCCORMICK SC EMERGENCY MNGR
TREES DOWN ON HWY 28 NEAR CLARKS HILL
&&
KILMERLocal storm report, Oct 13, 7:05 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
705 PM EDT THU OCT 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TSTM WND DMG 5 N BELVEDERE 33.61N 81.94W
10/13/2011 EDGEFIELD SC LAW ENFORCEMENT
TREE UPROOTED ON POWERLINE ON SHORTCUT RD NEAR FOX CREEK
HIGH SCHOOL.
0617 PM TSTM WND DMG 5 NW JOHNSTON 33.88N 81.87W
10/13/2011 EDGEFIELD SC LAW ENFORCEMENT
TREE ACROSS ROAD NEAR OLD CHAPPELLS FERRY RD AND ANNAS LN
0612 PM TSTM WND DMG EDGEFIELD 33.79N 81.93W
10/13/2011 EDGEFIELD SC LAW ENFORCEMENT
TREES DOWN NEAR PICKENS ST
&&
KILMERLocal storm report, Oct 13, 7:14 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
714 PM EDT THU OCT 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND DMG RIDGE SPRING 33.85N 81.66W
10/13/2011 SALUDA SC LAW ENFORCEMENT
TREES DOWN IN RIDGE SPRING AREA.
0625 PM TSTM WND DMG 5 NW JOHNSTON 33.88N 81.86W
10/13/2011 SALUDA SC LAW ENFORCEMENT
TREES DOWN ON ROCKY CREEK ROAD
0654 PM TSTM WND DMG 10 NNW BATESBURG 34.05N 81.60W
10/13/2011 SALUDA SC LAW ENFORCEMENT
TREES DOWN NEAR LAKE MURRAY ON MT WILLING RD.
&&
KILMERLocal storm report, Oct 13, 7:26 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
726 PM EDT THU OCT 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM TSTM WND DMG 5 SSE IRMO 34.02N 81.15W
10/13/2011 LEXINGTON SC LAW ENFORCEMENT
HIGHWAY PATROL REPORTED TREES DOWN ALONG CORLEY MILL ROAD
JUST OFF HWY 378.
&&
VAUGHANSpecial weather statement, Oct 13, 7:29 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
729 PM EDT THU OCT 13 2011
SCZ035-041-140030-
BAMBERG-BARNWELL-
729 PM EDT THU OCT 13 2011
...GUSTY WINDS IN PARTS OF BAMBERG AND BARNWELL COUNTIES...
NATIONAL WEATHER SERVICE RADAR SHOWED PARTS OF BAMBERG COUNTY
AND SOUTHEASTERN BARNWELL COUNTY WILL HAVE SHOWERS AND
THUNDERSTORMS THROUGH 830 PM.
SOME OF THE THUNDERSTORMS WILL CONTAIN WIND GUSTS NEAR 40 MPH AND
BRIEF HEAVY RAIN...ALONG WITH OCCASIONAL LIGHTNING.
BE ON THE LOOKOUT FOR THREATENING WEATHER...AND BE READY TO TAKE
COVER.
LISTEN FOR LATER STATEMENTS OR POSSIBLE WARNINGS.
&&
LAT...LON 3305 8112 3312 8120 3310 8131 3315 8150
3343 8120 3341 8119 3341 8116 3322 8084
3320 8082 3303 8109
TIME...MOT...LOC 2325Z 270DEG 31KT 3337 8102 3287 8102Special weather statement, Oct 13, 7:39 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
739 PM EDT THU OCT 13 2011
SCZ015-016-022-028-029-031-140100-
CHESTERFIELD-KERSHAW-LANCASTER-LEE-RICHLAND-SUMTER-
739 PM EDT THU OCT 13 2011
...GUSTY WINDS WILL AFFECT PARTS OF CHESTERFIELD...KERSHAW...
LANCASTER...LEE...AND SUMTER COUNTIES THROUGH 1000 PM...
SHOWERS AND A FEW THUNDERSTORMS WILL AFFECTS PARTS OF
CHESTERFIELD...KERSHAW...LANCASTER...LEE...AND SUMTER COUNTIES
THROUGH 1000 PM. SOME OF THE SHOWERS AND THUNDERSTORMS WILL HAVE
WIND GUSTS AROUND 40 MPH...ALONG WITH BRIEF HEAVY DOWNPOURS
AND OCCASIONAL LIGHTNING.
YOU SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER...AND BE
READY TO TAKE COVER. LISTEN FOR LATER STATEMENTS OR POSSIBLE
WARNINGS.
&&
LAT...LON 3449 7989 3449 8005 3436 8028 3433 8023
3437 8018 3423 8011 3415 8015 3402 7994
3395 7997 3380 8033 3380 8051 3389 8065
3430 8081 3438 8077 3450 8089 3507 8091
3494 8078 3482 8079 3481 7994 3462 7978
TIME...MOT...LOC 2335Z 298DEG 34KT 3453 8057 3364 8114The office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 4:31 PM EDT | Special Weather Statement | CAE | Edgefield, McCormick | 74 min |
| Oct 13, 4:52 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Barnwell, Edgefield, McCormick | 68 min |
| Oct 13, 5:42 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, McCormick, Saluda | 78 min |
| Oct 13, 6:20 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Lexington, Newberry, Saluda | 70 min |
| Oct 13, 7:01 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Fairfield, Lexington, Newberry, Orangeburg, Richland | 74 min |
| Oct 13, 7:29 PM EDT | Special Weather Statement | CAE | Bamberg | 61 min |
| Oct 13, 7:39 PM EDT | Special Weather Statement | CAE | Chesterfield, Kershaw, Lancaster, Lee, Sumter | 81 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.